WEIGHTED OSTROWSKI TYPE INEQUALITIES BY LIDSTONE POLYNOMIALS

We present a weighted generalization of Ostrowski type inequality for differentiable functions of class C-n presented by Lidstone interpolating polynomial.

Authors
Aljinovic A.A.1 , Kvesic L.2 , Pecaric J. 3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1271-1282
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Zagreb, Fac Elect Engn & Comp, Unska 3, Zagreb 10000, Croatia
  • 2 Univ Mostar, Fac Sci & Educ, Malice Hrvarske Bb, Mostar 88000, Bosnia & Herceg
  • 3 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Ostmwski type inequality; Lidstone polynomials
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55641/